# SDR COEA2024061218708

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N708FX
- Make and model: Textrn 408
- Aircraft serial: 0004
- Aircraft time: 303 hours, 302 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Torque Tube
- Part number: 785212015
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION OF THE L/H LOWER COWL INERTIAL SEPERATOR TORQUE TUBE ASSY'S, PLAY AND WEAR WAS DISCOVERED ON THE FWD TORQUE TUBE TO INBOARD SHAFT FITTING, THE FWD TORQUE TUBE TO R/H ARM ASSY AND THE FWD TORQUE TUBE TARGET ARM.   REPLACEMENT OF THE INERTIAL SEPERATOR MECHANISM ASSY AND MAJOR REPAIR COMPLETED PER TEXTRON SR-408-ATA54-42396 REV.C.
